# SDR ASAA2014092309206

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 10,647 hours, 3,099 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 16544
- Condition: Failed
- Location: A/C Bay
- Part time: 10,651 hours, 3,101 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP AMBER LIGHT ON OVERHEAD ILLUMINATED ON RECALL LANDING CHECK. MASTER CAUTION CLEARS ON RESET.  ACFT GROUNDED. REPLACED FWD CABIN ZONE TRIM VALVE. OPS CHECKED GOOD. NO LEAKS NOTED.
